MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00515220
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a coredx pulmonary forceps was used in the lungs during an endoscopic ultrasound-guided lymph node biopsy needle aspiration procedure on (b)(6) 2025.During the procedure, when the forceps were opened, a wire popped out from the inside making biopsy impossible.The procedure was completed using another coredx pulmonary forceps.There were no reported patient complications as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pull wire break.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pull wire break.Block h11: investigation results a coredx forceps was received for analysis.Visual examination of the returned device revealed that the jacket had evidence of a mechanical cut, the links were detached, clevis arms were bent, and the pull wire attachment was dislocated.The reported event of pull wire break was confirmed.Based on the available information, the investigation findings were procedural factors as lesion characteristics, handling of the device, the technique used by the physician, and normal procedural difficulties encountered during the procedure could have resulted in the observed damages in the device, once the links detach the jaws failure became unable to close during procedure.It is possible that factors and/or conditions related to procedure during the use of the device could have affected its performance and its intended purpose, leading to the reported event, and probably since the jaws won't close the physician cut the jacket to remove the device from the scope to avoid damage it.Therefore, a review and analysis of all available information indicated the most probable cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx pulmonary forceps was used in the lungs during an endoscopic ultrasound-guided lymph node biopsy needle aspiration procedure on (b)(6) 2025.During the procedure, when the forceps were opened, a wire popped out from the inside making biopsy impossible.The procedure was completed using another coredx pulmonary forceps.There were no reported patient complications as a result of this event.

Brand Name
COREDX?
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23076077
Report Number3005099803-2025-04742
Device Sequence Number4644817
Product Code EOQ
UDI-Device Identifier08714729971054
UDI-Public(01)08714729971054(17)280205(10)35778267
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00515220
Device Catalogue NumberM00515220
Device Lot Number0035778267
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown